The Michigan Mathematical Journal

Laminations, finitely generated perfect groups, and acyclic maps.

R. J. Daverman and F. C. Tinsley

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 33, Issue 3 (1986), 343-351.

Dates
First available: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029003414

Mathematical Reviews number (MathSciNet)
MR856526

Zentralblatt MATH identifier
0616.57010

Digital Object Identifier
doi:10.1307/mmj/1029003414

Subjects
Primary: 57N70: Cobordism and concordance
Secondary: 54B15: Quotient spaces, decompositions 57N15: Topology of $E^n$ , $n$-manifolds ($4 \less n \less \infty$) 57R80: $h$- and $s$-cobordism

Citation

Daverman, R. J.; Tinsley, F. C. Laminations, finitely generated perfect groups, and acyclic maps. The Michigan Mathematical Journal 33 (1986), no. 3, 343--351. doi:10.1307/mmj/1029003414. http://projecteuclid.org/euclid.mmj/1029003414.


Export citation